On the behavior of the Fourier coefficients of equimeasurable functions
Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 787-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_4_a3,
author = {A. B. Gulisashvili},
title = {On the behavior of the {Fourier} coefficients of equimeasurable functions},
journal = {Doklady Akademii Nauk},
pages = {787--790},
year = {1980},
volume = {250},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a3/}
}
A. B. Gulisashvili. On the behavior of the Fourier coefficients of equimeasurable functions. Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 787-790. http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a3/